Jump to content

Wang, 2013 Status cataplecticus precipitated by abrupt withdrawal of venlafaxine.


Altostrata
 Share

Recommended Posts

  • Administrator

"Protracted episodes of cataplexy have also been reported after gradual withdrawal of TCAs and SSRIs, peaking 40 to 60 days after discontinuation."
 
Also see Phelps, 2011 Tapering antidepressants: Is 3 months slow enough?
 
J Clin Sleep Med. 2013 Jul 15;9(7):715-6. doi: 10.5664/jcsm.2848.
Status cataplecticus precipitated by abrupt withdrawal of venlafaxine.
Wang J1, Greenberg H.

Abstract and full text at http://www.ncbi.nlm.nih.gov/pubmed/23853567

Status cataplecticus is a rare manifestation of narcolepsy with cataplexy episodes recurring for hours or days, without a refractory period, in the absence of emotional triggers. This case highlights a narcoleptic patient who developed status cataplecticus after abrupt withdrawal of venlafaxine.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy